Fexofenadine Tablets 120 mg.
Different dosages are possible. Ask for prices.
- Dosage: 120 mg (fexofenadine)
- Dosage: 180 mg (fexofenadine)
Generic Equivalent To Allegra
Temporarily relieves runny nose, sneezing, itching of the nose and throat
Relieves itchy, watery eyes
Compare to Allegra
Camber Fexofenadine Hydrochloride Allergy Relief Tablets temporarily relieve runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies. It is the presence of histamine that can produce these symptoms. Fexofenadine is an antihistamine that reduces the effects of natural chemical histamine in the body.
Adults And children 12 years Of age And over: take one 180 mg tabletwith water once a day; do not take more than 1 tablet in 24 hours.Children under 12 years Of age: do not use. Adults 65 years Of age andolder: ask a doctor. Consumers with kidney disease: ask a doctor.
Active Ingredient: Fexofenadine hcl 120/180 mg
☆Different packaging design options are possible. Packing may be different, depends on the manufacturer. The composition of the tablets is the same. Medicine is made for the Russian market and has a the same design. Read the instructions on the Internet. Consult a doctor. Consider indications and contraindications for use.
☆Import duties, taxes, and charges are not included in the item price or shipping cost. These charges are the buyer's responsibility. Please check with your country's customs office to determine what these additional costs will be prior to bidding or buying.
☆Attention: Due to the ongoing worldwide pandemic, severe postal delays will occur. So we use registered post with Tracking Number. But please be kind enough to wait for about 2-3 months. We will make sure that you will get your package as soon as possible.
- Product Code: fexofenadine
- Availability: In Stock
$13.90 - $95.90